# SDR 2013FA0000499

- Difficulty date: August 15, 2013
- Submitted: August 30, 2013
- Operation: General aviation
- Aircraft: N982SF
- Make and model: Cessna P206E
- Aircraft serial: P20600644
- Aircraft time: 6,864 hours
- Engine: Cont IO520A
- Engine time: 1,430 hours
- Propeller: Hartzl HCJ3YF2
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 10353060
- Condition: Failed
- Location: Magneto
- Part time: 1,430 hours
- Component: Magneto, Cont
- Component part number: BL3493504
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AN INOPERATIVE MAGNETO ON PREFLIGHT RUN UP.  WHEN THE MAGNETO WAS REMOVED IT WAS NOTICED THAT THE ENDS OF THE PN 531178, DRIVE COUPLING RETAINER WERE MISSING, AND APPARENTLY WERE INGESTED DOWN INTO THE ENGINE ACCESSORY SECTION.  THE MAGNETO WAS REMOVED AND DISASSEMBLED.  IT APPEARS THAT THE BEARING, PN 10-353060 HAD FAILED.  THIS MAGNETO WAS 150 HRS AWAY FROM THE NEXT 500HR INSPECTION. THE ENGINE WAS R & R BY A FACTORY REMANUFACTURED ENGINE.
